# SDR UALA2013061804226

- Difficulty date: June 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 37,645 hours, 16,534 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Damaged
- Location: O2 Box Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DROP TEST, AFT FWD LAVATORY OXYGEN MASK COMPARTMENT WILL NOT LATCH CLOSED.  REPAIRED FWD AFT LAVATORY OXYGEN STORAGE BOX LATCH.  PERFORMED TASK 35-23-00-710-001-A. OPS CHECK OF MANUAL MASK RELEASE.  CHECKED OK.
